Advertisement

Communications in Mathematical Physics

, Volume 61, Issue 3, pp 285–291 | Cite as

Asymptotic completeness for quantum mechanical potential scattering

I. Short range potentials
  • Volker Enss
Article

Abstract

A new (geometrical) proof is given for the asymptotic completeness of the wave operators and the absence of a singular continuous spectrum of the Hamiltonian for potentials which decrease faster than in the Coulomb case, the space dimension is arbitrary.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agmon, S.: Ann. Sc. Norm. Sup. Pisa, Serie IV,2, 151–218 (1975)Google Scholar
  2. 2.
    Amrein, W. O., Georgescu, V.: Helv. Phys. Acta46, 635–658 (1973)Google Scholar
  3. 3.
    Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966Google Scholar
  4. 4.
    Kuroda, S. T.: Nuovo Cimento12, 431–454 (1959)Google Scholar
  5. 5.
    Reed, M., Simon, B.: Methods of modern mathematical physics. In: Fourier analysis, self-adjointness, Vol. II. New York: Academic Press 1975Google Scholar
  6. 6.
    Ruelle, D.: Nuovo Cimento61A, 655–662 (1969)Google Scholar
  7. 7.
    Simon, B.: Commun. math. Phys.55, 259–274 (1977)CrossRefGoogle Scholar
  8. 8.
    Deift, P. J., Simon, B.: Commun. Pure Appl. Math.30, 573–583 (1977)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Volker Enss
    • 1
  1. 1.Department of MathematicsIndiana UniversityBloomingtonUSA

Personalised recommendations